# SDR IPXA2019022549370

- Difficulty date: February 2, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 85,382 hours, 17,880 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC75203
- Condition: Chafed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD. TAIL CONE CANT FRAME AT STA. 2165.061 IS CHAFED AND INTERCOSTAL TORN.REPAIRED DAMAGED TAIL CONE CANT. FRAME AND INTERCOSTAL AT STA. 2165.061 IAW SRM 53-80-07 REPAIR 1. (MINOR)
